MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP

ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER HEMODIALYTSIS NON IMP
Model Number IPN038320
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
The complaint is reported as: "during ongoing cica, pressure increased in the venous line.The dialysis was stopped as cica was no longer possible.When disconnecting a tubing-like material (approx.10 cm length) was pulled out of the line running towards the patient of the dialysis catheter.The material does not seem like coagulum but rather like rubber; the foreign material is secured and can be examined." it was reported the customer did not see the problem with the catheter, but with the dialysis machine from fresenius.
 
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
The complaint is reporeted as: "during ongoing cica, pressure increased in the venous line.The dialysis was stopped as cica was no longer possible.When disconnecting a tubing-like material (approx.10 cm length) was pulled out of the line running towards the patient of the dialysis catheter.The material does not seem like coagulum but rather like rubber; the foreign material is secured and can be examined." it was reported the customer did not see the problem with the catheter, but with the dialysis machine from fresenius.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER HEMODIALYTSIS NON IMP
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12659786
Report Number3006425876-2021-00968
Device Sequence Number16471306
Product Code MPB
UDI-Device Identifier10801902139204
UDI-Public10801902139204
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K993933
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2022
Device Model NumberIPN038320
Device Catalogue NumberCS-25122-F
Device Lot Number71F20H0284
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/19/2021
Supplement Report FDA Received Date11/11/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown